Posted by g_g_g_unit on April 29, 2012, at 1:49:10
In reply to Re: feel foggy/stoned on Parnate » g_g_g_unit, posted by SLS on April 28, 2012, at 9:21:36
> Hi GGG.
> > I e-mailed one of the few experts in TRD here and asked if he combines MAOIs with stimulants and he said no, he considers it far too dangerous.
> I imagine your doctor and I could have an animated discussion over this. There are plenty of TRD doctors who would disagree with him. I would be curious to know upon what he bases his opinion.
I'm not sure, though I wasn't too surprised. I did say 'stimulants' in my e-mail, though he singled out dexamphetamine in his reply. I've spoken to Dr Gilman about this, and while he's comfortable using Methylphenidate, he likewise says that he would fear using dexamphetamine due to the potential for serotonin syndrome.
> I wrote a little bit about this in the following thread:
> For you specifically, such combinations might not be a good idea. It would depend upon your initial reaction to Parnate. I forget - how did Parnate affect your blood pressure when you first started taking it? How is it now?
I noticed no subjective effect on blood pressure between 10-30mg (I haven't formally been measuring it), but I do notice more dizziness upon standing now at 40mg .. however, these 'attacks' are mild and intermittent.
Do you have any explanation for the 'fogginess' on MAOIs? Do you think it might involve auto-receptors?